Information-theoretic lower bounds on the oracle complexity of stochastic convex optimization
Agarwal, Alekh, Bartlett, Peter, Ravikumar, Pradeep, & Wainwright, Martin (2012) Information-theoretic lower bounds on the oracle complexity of stochastic convex optimization. IEEE Transactions on Information Theory, 58(5), pp. 3235-3249.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Divisions:||Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
|Deposited On:||07 Oct 2014 07:00|
|Last Modified:||07 Oct 2014 07:05|
Repository Staff Only: item control page